MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C 01.18.155 CEMENTED STD STEM SIZE 5; CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C 01.18.155 CEMENTED STD STEM SIZE 5; CEMENTED STEM
Model Number 01.18.155
Health Effect - Clinical Code Pain (1994)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 january 2022: lot 1909794: (b)(4) items manufactured and released on 09-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: batch review performed on 31 january 2022.Mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2100273: (b)(4) items manufactured and released on 05-may-2021.Expiration date: 2026-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and instability due to a leg length discrepancy.The surgeon revised the stem and head 2 months after primary.The surgery was completed successfully.

Brand Name
AMISTEM C 01.18.155 CEMENTED STD STEM SIZE 5
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13440314
Report Number3005180920-2022-00060
Device Sequence Number2046164
Product Code LZO
UDI-Device Identifier07630030804304
UDI-Public07630030804304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number01.18.155
Device Catalogue Number01.18.155
Device Lot Number1909794
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown